# SDR SWAA2023121316479

- Difficulty date: October 31, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,960 hours, 38,712 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER LBL 39 AT MAIN WHEEL WELL COMPARTMENT 2023-688739 CRACK VAPOR BARRIER LBL 39 AT MAIN WHEEL WELL COMPARTMENT<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: A18135081; DUE DATE: 21-JUL-24.;[02] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18185781 DUE DATE:24-JAN-24;[03] TOOL USED SCALE P/N: SPX621; S/N: 8340225451; DUE DATE: 16-AUG-24.;[04] TOOL USED P/N: EPOCH 600; S/N: 120357005; CAL DUE: 24-JAN-24.;[05] REPAIRED VAPOR BARRIER LBL 39 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
